# SDR VNAA9600023

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328231
- Condition: Broken
- Location: Lt Cockpit
- Part time: 7,633 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 4059 - EN ROUTE FROM CAE TO PIT, THE OUTER PANE OF LT WINDSHIELD FAILED.  CREW FOLLOWED ESTABLISHED ABNORMAL PROCEDURES BY DESCENDING TO FL 100 (OR  LOWER) AND REDUCING THE CABIN PRESSURE DIFFERENTIAL.  CREW CONTINUED ON WITH THE FLIGHT AND LANDED AT THE ORIGINAL DESTINATION WITHOUT FURTHER INCIDENT.  PIT MX REPLACED THE LT WINDSHIELD IAW MM 56-10-00.  AIRCRAFT RETURNED TO SERVICE.
